# SDR USAA2013110700010

- Difficulty date: November 5, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 62,553 hours, 23,239 cycles
- Engine: Rroyce RB211535E4
- Engine time: 61,829 hours, 23,439 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ENROUTE, LEFT ENGINE ROLLED BACK TO SUB-IDLE ON ROLLOUT. AFTER LANDING, LT ENGINE DROPPED OFFLINE.  LT ENGINE OIL PRESSURE 10 PSI (RED).  LT ENGINE SHUTDOWN.  REPLACED BVCU, TPU & N3 TACH IAW AMM.  INSPECTED P4 LINE, NO DISCREPANCIES NOTED.  BVCU UNIT PASSED INCOMING TESTS, NO FAULT FOUND.  SOLDERED AT PINS 6, 14, R5 & R6 ON PL2 CONNECTOR & PINS 92, 94, R5, R6 & IC1 ON FM1 CIRCUIT BOARD.  R & R WORN GROUND STRAP & PEELING PLACARDS. THE STATOR FAILS OHMS TEST & THE BEARINGS WERE DIRTY.  STATOR ASSEMBLY REPLACED, UNIT OVERHAULED.  FFG UNKNOWN IF REASON FOR RETURN IS DUE TO DISCREPANCY FOUND.  FOUND BUFFER PISTON BORE IN CDP, GOV BODY ASSEMBLY & BUFFER PISTON WORN.
